# SDR WVER0902201500011

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: General aviation
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,425 hours, 21,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R AND SPLICE ANGLE BS 333.00 CORRODED BEYOND REPAIRABLE LIMITS, R & R  WITH NEW PART IAW THE APPLICABLE SRM.
